Welcome to Healing Well. Sorry to hear that you are suffering so much. I am in the UK so do not understand the health system in the USA very well so forgive me if I don't seem to be on the ball!
Did you actually try the Maxalt and if so did it work? If it did work it could be worth the expense for when you are desperate! The right efficacy of Topamax needs time but it sounds like you have given it that but at what dose? It maybe you need to raise the dose!
My concern here is that you can somehow get an MRI scan to rule out anything else and to be clearer on what is happening with your eyes, I feel this is important, but totally understand the expense involved!
The most important thing is that you keep going back to the Docs until you have found the right thing to give you relief - that may take time! Please make your eye condition a priority, you may have 2 things going on here, your eyes and migraine!
Please be aware that this is only a personal opinion as I do not have any medical training to be able to diagnose, that is down to your Doctor.
Please let me know how you get on,
Co-Moderator of the Migraine/Headache Forum